# SDR DLM90081702

- Difficulty date: December 8, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 37,889 hours, 21,250 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Part number: 210017014
- Condition: Worn
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEVELING AT 33000 ALT FLOW LIGHT ILLUMINATED RT PACK FLOW DROPPED TO ZERO  DESCENDED TO 24000 RAN QRH PROCEDURES FOR FLOW LIGHT AND LOSS OF PACK  DID NOT RESTORE PRESSURIZATION CABIN ALT REACHED 13500 DESCENDED TO 10000 ALT CABIN DOOR LIGHT ILLUM OUT OF 24000.  REPLACED RT A/C WATER SEPARATOR BAG AND CLAMP ASSY.
